# SDR SWIA201024436

- Difficulty date: June 22, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 19,109 hours, 16,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMERGENCY LIGHT INOP.  (FLT 6293)  RELAMPED EMERGENCY LIGHT.
